# SDR UIEA2022101101116

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***CORROSION***EXTERNAL SKIN LOWER EDGE OF AFT CARGO DOOR CUTOUT, STA. 807+2 - STA. 807+5 (CORROSION FOUND IN AREA  3.0"L X 1.0"W X .002"D @STA. 807+2 - STA. 807+5 @ EDGE OF AFT CARGO DOOR CUTOUT. FOUND OUT OF LIMITS PER SRM 53-00-01-1A-1 #4.B.(2)(A) DET. Q. REPAIRED EXTERNAL SKIN LOWER EDGE OF AFT CARGO DOOR CUTOUT @STA. 807+2 - STA. 807+5 PER ER#22-02249 REV. IR)
